Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 20, 2014, 10:52:07 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 620617
  • Total Topics: 46759
  • Online Today: 273
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Reyataz - spacey/wired  (Read 1604 times)

0 Members and 1 Guest are viewing this topic.

Offline Hardlad69

  • Member
  • Posts: 9
Reyataz - spacey/wired
« on: August 08, 2009, 09:21:40 AM »
I changed combo a week ago from kaletra/truvada (been on that for 2.5 years could not cope with the stomach problems any more) to Reyataz/Truvada/ritonavir, the stomach has improved since the switch but i get a spacey/wired feeling in my head about 2 hours after I've taken the meds its like thinking through cotton wool, it last for a couple of hours, just wondered if anyone else has had this experience and did it calm down with time?? Thanks for your help.
Date             cd        vl   
11/2005        Acquired      
01/2006     475     800000      
03/2006     357     750000      
06/2006     250     600000      
08/2006     202     510000      Combivir+Nevirapine
10/2006     325     110000      
11/2006     320     70000      Truvada+Nevirapine
01/2007     370     800      
02/2007     485     40
03/2007      545   70                Truvada+Kaletra
05/2007      489   Undetectable
08/2007      572   Undetectable
12/2007      410   Undetectable
03/2008      420   Undetectable
07/2008      580   Undetectable
08/2009      790   Undetectable Truvada+Reyataz

Offline sharkdiver

  • Member
  • Posts: 1,350
Re: Reyataz - spacey/wired
« Reply #1 on: August 08, 2009, 09:57:12 AM »
Yes, I experienced that the first couple of weeks when I was on that regimen. It goes away soon enough.

Offline risred1

  • Member
  • Posts: 419
  • My Source for Supps - www.newyorkbuyersclub.org
Re: Reyataz - spacey/wired
« Reply #2 on: August 08, 2009, 01:04:18 PM »
sometimes I have a "feeling" in my head, which reminded me when I started taking ALC, NAC and ALA. It doesn't stop me from doing anything and its pretty short lived. It just seems to pop up now and then.
risred1 - hiv +
02/07 CD4 404 - 27% - VL 15k
10/07 CD4 484 - 31% - VL 45k
05/08 CD4 414 - 26% - VL 70k
01/09 CD4 365 - 23% - VL 65k
05/09 CD4 291 - 23% - VL 115k - Started Meds - Reyataz/Truvada
06/09 CD4 394 - ?% - VL 1200 - Boosted Reyataz with Norvir and Truvada
07/09 CD4 441 - ?% - VL 118 - Boosted Reyataz with Norvir and Truvada
09/09 CD4 375 - ?% - VL Undetectable - Boosted Reyataz with Norvir and Truvada
12/09 CD4 595 - ?% - VL Undetectable - VIT D 34 - Reyataz/Truvada/Norvir

Offline Hardlad69

  • Member
  • Posts: 9
Re: Reyataz - spacey/wired
« Reply #3 on: August 13, 2009, 01:46:48 PM »
Thanx, its been two weeks now and the head thing is getting better. :)
Date             cd        vl   
11/2005        Acquired      
01/2006     475     800000      
03/2006     357     750000      
06/2006     250     600000      
08/2006     202     510000      Combivir+Nevirapine
10/2006     325     110000      
11/2006     320     70000      Truvada+Nevirapine
01/2007     370     800      
02/2007     485     40
03/2007      545   70                Truvada+Kaletra
05/2007      489   Undetectable
08/2007      572   Undetectable
12/2007      410   Undetectable
03/2008      420   Undetectable
07/2008      580   Undetectable
08/2009      790   Undetectable Truvada+Reyataz

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: Reyataz - spacey/wired
« Reply #4 on: August 13, 2009, 08:52:39 PM »
Good deal.  I felt something similar when I started that combo, but it faded out after a few weeks. 
...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

Offline weasel

  • Member
  • Posts: 1,588
Re: Reyataz - spacey/wired
« Reply #5 on: August 15, 2009, 02:17:55 PM »
   I'm with Risred1 ,

                          Once in a while I get all foggy and weird  ::)

           I have been on the same meds as you for 5 years now !

           No changes planned  :)


                              be good , be healthy ,
                                                                 Carl
" Live and let Live "

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.